| Model Number |
02.12.0514FL |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/23/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20 january 2021: lot 147260: (b)(4) items manufactured and released on 14-jan-2015.Expiration date: 2019-11-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold.No other similar events have been reported since 2017.
Event or Problem Description
Revision surgery due to instability, 2 years after the primary.The cause of instability is unknown.The surgeon revised the 14 mm insert with 17 mm insert and the surgery was completed successfully.